# SDR AALA20171230005

- Difficulty date: December 30, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 51,550 hours, 14,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT AT SEAT 3E.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY AND PERFORMED SUCCESSFUL OPERATIONAL CHECK IAW WDM 33-51-21.  AIRCRAFT WAS GROUNDED
